Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Radio Physics and Radio Astronomy

ISSN Print: 2152-274X
ISSN Online: 2152-2758

Archives: Volume 1, 2010 to Volume 3, 2012

Radio Physics and Radio Astronomy

DOI: 10.1615/RadioPhysicsRadioAstronomy.v1.i2.110
pages 171-180

NEAR-FIELD SCATTERING OF WAVES FROM A STATISTICALLY ROUGH SURFACE: III. TIME CORRELATION FUNCTION AND INTENSITY OF THE FIELD FLUCTUATIONS IN THE CASE OF OBLIQUE MONOSTATIC RADAR SOUNDING

A. S. Bryukhovetsky
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine

ABSTRACT

Asymptotic expressions are presented for the integrals of rapidly oscillating functions which determine the correlation function and intensity of the scattered field in the case of monostatic radar sounding of a statistically rough surface. The expressions have been obtained using the method of stationary phase corresponding to the case of isolated stationary points. The transition to the result known from the literature is analyzed.

REFERENCES

  1. Bryukhovetski, A. S., Near-field scattering of waves from statistically rough surface: I. Field fluctuations.

  2. Bryukhovetski, A. S., Near-field scattering of waves from a statistically rough surface: II. Average intensity and frequency spectrum of field fluctuations.

  3. Kryukovski, A. S., Lukin, D. S.,Palkin, E. A., and Rastyagayev, D. S., Wave catastrophes-focusing in the problems of electromagnetic wave diffraction and propagation: A rewiev.

  4. Rytov, S. M., Statistical radiophysics: An introduction.

  5. Kharkevich, A. A., Spectra and analysis.

  6. Monin, A. S. and Krasitski, V. P., Phenomena on the ocean surface.

  7. Anyutin, A. P. and Borovikov, V. A., Uniform asymptotic representations for integrals of rapidly oscillating functions with singularities in the off-exponential factor.

  8. Felsen, L. B. and Marcuvitz, N., Radiation and Scattering of Waves.

  9. Abramowitz, M. and Stegun, I. A., Handbook of mathematical functions. National Bureau of Standards.